Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Raised Heartrate Be Due To Intake Of Decongestant For Vertigo While Being On Lexapro, Risperdal And Vyvanse?

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals causing vertigo. I realize the raised heart rate is most likely a result of these medications. Is this cause for concern? Lexapro 10mg per day Risperdal .25mg per day Vyvanse 70mg per day
Wed, 16 Oct 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Decongestants can increase a person's heart rate.

This can lead to further complications if the user has pre-existing conditions.

So, I suggest to avoid using decongestants.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Loading Online Doctors....
Could Raised Heartrate Be Due To Intake Of Decongestant For Vertigo While Being On Lexapro, Risperdal And Vyvanse?

Hello, Decongestants can increase a person s heart rate. This can lead to further complications if the user has pre-existing conditions. So, I suggest to avoid using decongestants. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi General & Family Physician